# SDR DL72S971040

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65404676
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, 'A' HYD QTY WENT TO ZERO (NOSE GEAR REQUIRED MANUAL EXTENSION).  POM PROCEDURES COMPLIED WITH AND A FLAP 15 LDG ACCOMPLISHED.  REPLACED NOSE GEARLOCK ACTUATOR PER M/M.  SERVICED HYD FLUID, RETRACTED NOSE GEAR SEVERAL TIMES AND OPS NORMAL.  INDICATES    NORMAL, NO LEAK FOUND.
